MAUDE Adverse Event Report: K2M, INC. DEFORMITY ROD REDUCER BASE CAMP; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. DEFORMITY ROD REDUCER BASE CAMP; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 2901-90110
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the everest deformity rod reducer base camp would not grab the screw head intra-operatively and after the case it was noticed that the portions that grab the screw head were splayed.The surgery was completed successfully.No adverse consequences, surgical delay or medical intervention were reported.
 
Event or Problem Description
It was initially reported that the everest deformity rod reducer base camp would not grab the screw head intra-operatively.The surgery was completed successfully.No adverse consequences, surgical delay or medical intervention were reported.Additional review of this event indicates this incident to be non-reportable.
 
Additional Manufacturer Narrative
It was reported that the everest deformity rod reducer base camp would not grab the screw head intra-operatively and after the case it was noticed that the portions that grab the screw head were splayed.Additional review of the events indicates this incident to be non-reportable.The event caused no serious deterioration in the state of health of a patient or user.Review of product and complaint history indicates that no prior similar incidents have led to a serious deterioration in the past, nor is a recurrence of this incident likely to lead to a serious deterioration in the future.

Brand Name
DEFORMITY ROD REDUCER BASE CAMP
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key15138361
Report Number3004774118-2022-00311
Device Sequence Number7267431
Product Code LXH
UDI-Device Identifier10888857040663
UDI-Public10888857040663
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2901-90110
Device Catalogue Number2901-90110
Device Lot NumberDGGRA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/05/2022
Supplement Date Received by Manufacturer08/05/2022
Initial Report FDA Received Date08/01/2022
Supplement Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown